# SDR ASAA0946931

- Difficulty date: October 10, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,396 hours, 21,162 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871501
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTER SKIN DENTED ON FWD UPPER CORNER.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER AND INSTALLED REPAIR.
